MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12659/msm.890881

Медицинская библиотека · Medical science monitor : international medical journal of experimental and clinical research · 2014

Cutaneous adverse reactions of amiodarone.

Jaworski Krzysztof, Walecka Irena, Rudnicka Lidia, Gnatowski Maciej, Kosior Dariusz A

СтатьяПоддержка исследования: вне правительства СШАОбзорПеревод в очереди

Аннотация

Dermatological complications of amiodarone are commonly encountered problems in therapy. The incidence in the population of patients with prolonged use of amiodarone reaches nearly 75% according to various sources. Nevertheless, they are often misdiagnosed or overlooked. The aim of this review is to present the current state of knowledge about skin changes induced by amiodarone, including phototoxic and photoallergic reactions, as well as hyperpigmentation. In most cases, the adverse effects are reversible and disappear after discontinuation of the drug. Although the dermatological complications usually do not influence the outcome of the therapy and rarely cause discontinuation of treatment, they have a great impact on patient quality of life.

Для цитирования: Jaworski Krzysztof, Walecka Irena, Rudnicka Lidia, Gnatowski Maciej, Kosior Dariusz A. Cutaneous adverse reactions of amiodarone.. Medical science monitor : international medical journal of experimental and clinical research. 2014. DOI: 10.12659/msm.890881.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.